Posted by: Anon | 2009-01-28

Varicous veins caused by contraceptives?

I am currently using the patch (Evra), and have been for the last 18 months. Before that I was using Yasmin. Although this is very convenient for me, as it only needs to be changed weekly, I am struggeling with even worse and more painful varicous veins than ever. These veins have been a problem for many years now, but it feels like suddenly it is deteriorating at a super fast rate.

Do you think that Evra has got something to do with it? Please advise on which contraceptive to rather use. I can not go on like this. Is there any other information you can give me on this please?

I am also noticing severe pigmentation on my face. Could this also be a cause of my contraceptive?

Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pigmentation can be caused by the Pill. It is questionable whether the varicose veins are related. You could try a very low dose Pill such as Mirelle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2009-01-30

Thanks doc!

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.